×

Polynômes de Bernstein associés à une fonction sur une intersection complète à singularité isolée. (Bernstein polynomials associated with a function on an isolated complete intersection singularity). (French) Zbl 1015.32009

The article deals with the effective computation of the Bernstein polynomial of a function \(f\) on an ICIS defined by \(g=(g_1,\ldots,g_p)\) such that the quasi-homogeneous mapping \((in(f),g)\) defines an isolated complete intersection singularity (ICIS). This algorithm extends one by Briançon-Granger-Maisonobe-Miniconi for the semi-quasi-homogeneous hypersurface case.

MSC:

32C38 Sheaves of differential operators and their modules, \(D\)-modules
14B05 Singularities in algebraic geometry
32S40 Monodromy; relations with differential equations and \(D\)-modules (complex-analytic aspects)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] Analytic \(\cal D\)-Modules and Applications, 247, (1993), Kluwer Academic Publishers · Zbl 0805.32001
[2] Weierstrass préparé à la Hironaka, 7-8, (1973), Soc. Math. France · Zbl 0297.32004
[3] Sur le degré des relations entre polynômes, C.R. Acad. Sci., Paris, 297, 553-556, (1983) · Zbl 0586.13016
[4] Algorithme de calcul du polynôme de Bernstein : cas non dégénéré, Ann. Inst. Fourier, Grenoble, 39, 3, 553-610, (1989) · Zbl 0675.32008
[5] Sur le nombre de Milnor d’une singularité semi-quasi-homogène (article en préparation)
[6] Characteristic varieties and vanishing cycles, Invent. Math., 84, 327-402, (1986) · Zbl 0598.32013
[7] Der gauß-Manin-zusammenhang isolierter singularitäten von vollständeigen durchschnitten, Math. Ann., 214, 235-266, (1975) · Zbl 0285.14002
[8] Invarianten quasihomogener vollständiger durschnitte, Invent. Math., 49, 67-86, (1978) · Zbl 0394.32006
[9] On the de Rham cohomology of algebraic varieties, Pub. Math. I.H.E.S, 29, 95-105, (1966) · Zbl 0145.17602
[10] B-functions and holonomic systems, Invent. Math., 38, 33-53, (1976) · Zbl 0354.35082
[11] On the holonomic systems of differential equations II, Invent. Math., 49, 121-135, (1978) · Zbl 0401.32005
[12] Vanishing cycle sheaves and holonomic systems of differential equations, Lect. Notes in Math., 1016, 134-142, (1983) · Zbl 0566.32022
[13] Calculation of Milnor number of isolated singularity of complete intersection, Funct. Anal. and its Appl., 8, 127-131, (1974) · Zbl 0351.32007
[14] Le polynôme de Bernstein d’une singularité isolée, Lect. Notes in Math., 459, 98-119, (1975) · Zbl 0308.32007
[15] Polynôme de Bernstein-Sato et cohomologie évanescente, 101-102, (1983), Soc. Math. France · Zbl 0528.32007
[16] Équations fonctionnelles pour une intersection complète quasi-homogène à singularité isolée et un germe semi-quasi-homogène, (1996)
[17] Polynômes de Bernstein-Sato associés à une intersection complète quasi-homogène à singularité isolée, Bull. Soc. Math. France, 125, 547-571, (1997) · Zbl 0919.32022
[18] Local cohomology of analytic spaces, Publ. R.I.M.S. Kyoto Univ., 12, 247-256, (1977) · Zbl 0372.32007
[19] Le formalisme des six opérations de Grothendieck pour les \({\cal D}_X\)-modules cohérents. Travaux en cours, 35, (1989), Hermann · Zbl 0686.14020
[20] Determination of b-functions, the case of quasi-homogeneous, isolated singularity ; en japonais suuriken koukyuuroku, 225, 62-71, (1975)
[21] Algorithms for b-functions, restrictions, and algebraic local cohomology groups of D-modules, Adv. Appl. Math., 19, 61-105, (1997) · Zbl 0938.32005
[22] D-modules et cycles évanescents (d’après B. malgrange et M. kashiwara), Conférence de La Rábida 1984, Hermann, 53-98, (1987), Hermann · Zbl 0623.32013
[23] Quasihomogene isolierte singularitäten von hyperflächen, Invent. Math., 14, 123-142, (1971) · Zbl 0224.32011
[24] Équations fonctionnelles pour une fonction sur un espace singulier, (1998)
[25] Équations fonctionnelles pour une fonction sur une intersection complète quasi homogène à singularité isolée, C. R. Acad. Sci., Paris, 330, 577-580, (2000) · Zbl 0957.32012
[26] Un calcul de polynôme Bernstein associé à un faisceau de coniques non dégénéré, C. R. Acad. Sci., Paris, 331, 47-50, (2000) · Zbl 0965.32028
[27] On the theory of \(b\)-functions, Publ. R.I.M.S., Kyoto Univ., 14, 111-202, (1978) · Zbl 0389.32005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.